Martin's axiom and partitions
Compositio Mathematica, Tome 63 (1987) no. 3, pp. 391-408
Cet article a éte moissonné depuis la source Numdam
@article{CM_1987__63_3_391_0,
author = {Todorcevic, S. and Velickovic, B.},
title = {Martin's axiom and partitions},
journal = {Compositio Mathematica},
pages = {391--408},
year = {1987},
publisher = {Martinus Nijhoff Publishers},
volume = {63},
number = {3},
mrnumber = {909386},
zbl = {0643.03033},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1987__63_3_391_0/}
}
Todorcevic, S.; Velickovic, B. Martin's axiom and partitions. Compositio Mathematica, Tome 63 (1987) no. 3, pp. 391-408. http://geodesic.mathdoc.fr/item/CM_1987__63_3_391_0/
